# SDR UALA2012101805969

- Difficulty date: October 16, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 57,020 hours, 15,976 cycles
- Engine: Pwa PW2037
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Fastener
- Condition: Unsecure
- Location: Cabin Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 9ABC ENTIRE ROW OF SEATS CAME LOOSE FROM TRACK.  SECURED FASTENERS AT SEAT 9ABC.
